MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HIGH FLEXION INSERT SZ 7-8 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL

SMITH & NEPHEW, INC. GII PS HIGH FLEXION INSERT SZ 7-8 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL
Catalog Number 71421522
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to an insert that snapped off.Device will not be return.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, one image was provided and reviewed that confirms the insert snapped off.However, without the request relevant clinical documents we are unable to render a thorough medical investigation.Should any additional clinical information be provided this complaint will be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
GII PS HIGH FLEXION INSERT SZ 7-8 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8489938
Report Number1020279-2019-01406
Device Sequence Number19248584
Product Code JWH
UDI-Device Identifier03596010492975
UDI-Public03596010492975
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2019
Device Catalogue Number71421522
Device Lot Number09FM10313
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date04/07/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;